Ulster University Logo

Hyperrelations in version space

Wang, H, Düntsch, I, Gediga, G and Skowron, A (2004) Hyperrelations in version space. International Journal of Approximate Reasoning, 36 (3). pp. 223-241. [Journal article]

Full text not available from this repository.

DOI: 10.1016/j.ijar.2003.10.007

Item Type:Journal article
Faculties and Schools:Faculty of Computing & Engineering
Faculty of Computing & Engineering > School of Computing and Mathematics
Research Institutes and Groups:Computer Science Research Institute
Computer Science Research Institute > Artificial Intelligence and Applications
ID Code:75
Deposited By: Professor Hui Wang
Deposited On:09 Mar 2010 13:30
Last Modified:09 May 2016 10:44

Repository Staff Only: item control page